On Fixed Point Theorems by Using Rational Expressions in Partially Ordered Metric Space

Authors

  • Amal M. Hashim Department of Mathematise, College of Science, University of Basrah, Basrah, Iraq.
  • Ali A. Kazem Department of Mathematise, College of Science, University of Basrah, Basrah, Iraq.

DOI:

https://doi.org/10.24996/ijs.2022.63.7.29

Keywords:

fixed point, partially ordered set, rational expression, metric space

Abstract

The main purpose of this paper is to introduce and prove some fixed point theorems for two maps that

satisfy -contractive conditions with rational expression in partially ordered metric spaces, our results improve and unify a multitude of fixed point theorems and generalize some recent results in ordered partially metric space.

Downloads

Download data is not yet available.

Downloads

Published

2022-07-31

How to Cite

Hashim, A. M. ., & Kazem, A. A. . (2022). On Fixed Point Theorems by Using Rational Expressions in Partially Ordered Metric Space. Iraqi Journal of Science, 63(7), 3088–3097. https://doi.org/10.24996/ijs.2022.63.7.29

Issue

Section

Mathematics